# SDR QXEA9700179

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: A5656
- Condition: Malfunction
- Location: Nr 2 Engine
- Part time: 7,103 hours
- Component: Hartzl, A5651
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PROPELLER WILL NOT COME OUT OF FEATHER.  REPLACED UNFEATHER VALVE SOLENOID, OVERSPEED GOVERNOR, PUMP ASSEMBLY, AND COCKPIT OVERHEAD PANEL 15VE, OPERATIONAL CHECKS GOOD.
